# SDR SWIA2014061638169

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 30,966 hours, 25,803 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CABIN FAILED TO PRESSURIZE.  RETURNED TO FIELD.  INSPECTED ALL DOOR SEALS, NO DEFECTS NOTED.  INSPECTED OUTFLOW VALVES AND PERFORMED PRESSURIZATION OF ACFT ON GROUND.  NO DEFECTS OR LEAKS NOTED. REPLACED PSEU, CABIN PRESSURE SELECTOR PANEL AND RELAYS IN JB11 IAW ESPM.  PERFORMED PRESSURIZATION OF ACFT ON GROUND IAW AMM.
